I am so confused and could really use some advice! My cycle the last few months has been any where from 31 - 35 days. I had my last cycle then on December 8 - 11, and sure that I ovulated Dec 23/24. Today then is only CD 21. Early this morning I had this blood mixed mucous discharge and now am having brownish/red discharge. Is it possible that I am experiencing implantation bleeding or is this just a messed up early cycle? I am so nervous. I do have other symptoms of headache and some slight nausea. Please any advice is greatly appreciated!
I may be able to confirm the exact cause of your symptoms only after I examine you. This reddish brown discharge can possibly be implantation bleeding or could be spotting/irregular bleeding which may be experienced while on Clomid. Consult your doctor for confirming the exact cause of your symptoms.HCG can be detected in urine or blood after implantation, which takes place about 9 days after fertilization. A quantitative serum beta hCG levels measurement is done in mIU/ml, and a level above 25 mIU/ml usually indicates the presence of a pregnancy. A normal increase may be noted 2-3 days apart. It is best to take up the test after you miss your periods for better results. Do consult your gynecologist for more queries and help. Keep me posted.
Take care and regards!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.